# SDR DALA2023041903106

- Difficulty date: April 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,058 hours, 42,859 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 CHANNEL CRACKED AT LH MLG FWD DOOR STOP. CORRECTIVE ACTION: REMOVED CRACKED CHANNEL. COMPLETED DRILLING NEW CHANNEL AND INSTALLED IAW BOEING DRAWING 149N7553 REV A. (2726434)
